# SDR DALA2024061806172

- Difficulty date: June 13, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0393530) CORROSION ON FRAME SPLICE AT STA 787, RBL 26 AND WL 156. REMOVED AND REPLACED SPLICE IAW B737 SRM 51-40-02-OG-O AND DWG:146A1262. 0)
